# SDR DALA2025122909471

- Difficulty date: December 28, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N833DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31944
- Aircraft time: 33,732 hours, 13,329 cycles
- Engine: Cfmint CFM567B27B1
- Engine time: 35,629 hours, 14,308 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

ATO- REJECTED TAKEOFF AT 110 KNOTS DUE TO LEFT ENGINE FAIL.   MAINTENANCE REPLACED THE NUMBER 1 ENGINE PER AMDSWC 7100-4423-LH.
